# SDR JJBA2010521064

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 26,559 hours, 36,949 cycles
- Engine: Pwa PW123
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE FWD UPPER CORNER OF THE BAGGAGE DOOR WAS FOUND TO BE BENT. THIS SECTION HAD PREVIOUS SIMILAR DAMAGE THAT WAS REPAIRED USING RD8-52-029. THIS DAMAGE WAS REPAIRED USING RD8-52-029 AGAIN. ALSO, THERE WERE 2 CHAFES FOUND ON BAGGAGE DOOR UPPER MAIN SILL AT THE FWD AND AFT DOOR STOP FITTINGS. THESE CHAFES WERE REPAIRED USING RD8-53-7447.
